RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Landis, Evgenii Mikhailovich
(1921–1998)

Statistics Math-Net.Ru
Total publications: 51
Scientific articles: 40

Number of views:
This page:1508
Abstract pages:15248
Full texts:7402
References:340
Professor
Doctor of physico-mathematical sciences
Birth date: 06.10.1921

http://www.mathnet.ru/eng/person11313
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190227

Publications in Math-Net.Ru
1994
1. E. M. Landis, “On semilinear equations with discontinuous coefficients”, Differ. Uravn., 30:6 (1994),  1050–1056  mathnet  mathscinet; Differ. Equ., 30:6 (1994), 974–980
1993
2. E. M. Landis, “On the “dead zone” for semilinear degenerate elliptic inequalities”, Differ. Uravn., 29:3 (1993),  414–423  mathnet  mathscinet; Differ. Equ., 29:3 (1993), 355–363
1989
3. V. I. Arnol'd, M. I. Vishik, Yu. S. Ilyashenko, A. S. Kalashnikov, V. A. Kondrat'ev, S. N. Kruzhkov, E. M. Landis, V. M. Millionshchikov, O. A. Oleinik, A. F. Filippov, M. A. Shubin, “Some unsolved problems in the theory of differential equations and mathematical physics”, Uspekhi Mat. Nauk, 44:4(268) (1989),  191–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:4 (1989), 157–171  isi
1988
4. V. A. Kondratiev, E. M. Landis, “Qualitative theory of second order linear partial differential equations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 32 (1988),  99–215  mathnet  mathscinet  zmath
5. V. A. Kondrat'ev, E. M. Landis, “Semilinear equations of second order with nonnegative characteristic form”, Mat. Zametki, 44:4 (1988),  457–468  mathnet  mathscinet  zmath; Math. Notes, 44:4 (1988), 728–735  isi
6. V. A. Kondrat'ev, E. M. Landis, “On qualitative properties of solutions of a nonlinear equation of second order”, Mat. Sb. (N.S.), 135(177):3 (1988),  346–360  mathnet  mathscinet  zmath; Math. USSR-Sb., 63:2 (1989), 337–350
1987
7. E. M. Landis, “Integral form of the flow theorem”, Mat. Zametki, 42:1 (1987),  73–78  mathnet  mathscinet; Math. Notes, 42:1 (1987), 552–555  isi
1986
8. D. A. Krupskaya, E. M. Landis, “Criteria for solvability of the Dirichlet problem in the case of an unbounded boundary function”, Differ. Uravn., 22:5 (1986),  838–848  mathnet  mathscinet
1985
9. E. M. Landis, N. S. Nadirashvili, “Positive solutions of second order elliptic equations in unbounded domains”, Mat. Sb. (N.S.), 126(168):1 (1985),  133–139  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:1 (1986), 129–134
1984
10. E. M. Landis, “The dependence of classes of uniqueness of solution of the second initial-boundary value problem for the heat equation in an unbounded domain on the geometry of the domain”, Dokl. Akad. Nauk SSSR, 275:4 (1984),  790–793  mathnet  mathscinet  zmath
11. A. I. Ibragimov, E. M. Landis, “Trichotomy of solutions of the Neumann problem for the Laplace equation”, Dokl. Akad. Nauk SSSR, 275:4 (1984),  783–786  mathnet  mathscinet  zmath
1983
12. E. M. Landis, “The structure of nonessential sets with respect to the Dirichlet problem for second-order elliptic operators with discontinuous coefficients”, Tr. Mosk. Mat. Obs., 46 (1983),  124–135  mathnet  mathscinet  zmath
1981
13. E. M. Landis, “Uniqueness theorems for the solution of the Dirichlet problem for second-order elliptic equations”, Tr. Mosk. Mat. Obs., 42 (1981),  50–63  mathnet  mathscinet  zmath
1980
14. E. M. Landis, S. S. Lakhturov, “On the behavior at infinity of solutions of elliptic equations that are periodic in all variables except one”, Dokl. Akad. Nauk SSSR, 250:4 (1980),  803–806  mathnet  mathscinet  zmath
1979
15. E. M. Landis, “Non-essential sets for the Dirichlet problem”, Uspekhi Mat. Nauk, 34:4(208) (1979),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 172–173
1977
16. E. M. Landis, G. P. Panasenko, “A theorem on the asymptotics of solutions of elliptic equations with coefficients periodic in all variables except one”, Dokl. Akad. Nauk SSSR, 235:6 (1977),  1253–1255  mathnet  mathscinet  zmath
1975
17. E. M. Landis, “A certain theorem of Phragmén–Lindelöf type for the solutions of elliptic equations”, Uspekhi Mat. Nauk, 30:5(185) (1975),  213  mathnet  mathscinet  zmath
1974
18. E. M. Landis, “The behavior of the solutions of higher order elliptic equations in unbounded domains”, Tr. Mosk. Mat. Obs., 31 (1974),  35–58  mathnet  mathscinet  zmath
19. E. M. Landis, O. A. Oleinik, “Generalized analyticity and some related properties of solutions of elliptic and parabolic equations”, Uspekhi Mat. Nauk, 29:2(176) (1974),  190–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 29:2 (1974), 195–212
1972
20. E. M. Landis, “Behavior of the solution of a parabolic equation on a characteristic”, Mat. Zametki, 12:3 (1972),  257–262  mathnet  mathscinet  zmath; Math. Notes, 12:3 (1972), 588–590
1971
21. E. M. Landis, “Some properties of quasilinear elliptic equations”, Dokl. Akad. Nauk SSSR, 197:6 (1971),  1268–1271  mathnet  mathscinet  zmath
1970
22. E. M. Landis, “Theorems of Phragmén–Lindelöf type for solutions of elliptic equations of high order”, Dokl. Akad. Nauk SSSR, 193:1 (1970),  32–35  mathnet  mathscinet  zmath
1969
23. E. M. Landis, “Necessary and sufficient conditions for the regularity of a boundary point for the Dirichlet problem for the heat equation”, Dokl. Akad. Nauk SSSR, 185:3 (1969),  517–520  mathnet  mathscinet  zmath
1968
24. E. M. Landis, “$s$-capacity and the behavior of the solution of a second order elliptic equation with discontinuous coefficients in the neighborhood of a boundary point”, Dokl. Akad. Nauk SSSR, 180:1 (1968),  25–28  mathnet  mathscinet  zmath
25. E. M. Landis, “Harnack's inequality for second order elliptic equations of Cordes type”, Dokl. Akad. Nauk SSSR, 179:6 (1968),  1272–1275  mathnet  mathscinet  zmath
26. E. M. Landis, “$s$-capacity and its applications to the study of solutions of a second-order elliptic equation with discontinuous coefficients”, Mat. Sb. (N.S.), 76(118):2 (1968),  186–213  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:2 (1968), 177–204
1967
27. E. M. Landis, “A new proof of E. De Giorgi's theorem”, Tr. Mosk. Mat. Obs., 16 (1967),  319–328  mathnet  mathscinet  zmath
1966
28. E. M. Landis, “A property of solutions of a parabolic equation”, Dokl. Akad. Nauk SSSR, 169:2 (1966),  262–265  mathnet  mathscinet  zmath
1963
29. E. M. Landis, “A three-spheres theorem”, Dokl. Akad. Nauk SSSR, 148:2 (1963),  277–279  mathnet  mathscinet  zmath
30. E. M. Landis, “Some problems of the qualitative theory of second order elliptic equations (case of several independent variables)”, Uspekhi Mat. Nauk, 18:1(109) (1963),  3–62  mathnet  mathscinet  zmath; Russian Math. Surveys, 18:1 (1963), 1–62
1962
31. M. L. Gerver, E. M. Landis, “A generalization of the mean-value theorem for functions of several variables”, Dokl. Akad. Nauk SSSR, 146:4 (1962),  761–764  mathnet  mathscinet  zmath
32. G. M. Adel'son-Vel'skii, E. M. Landis, “An algorithm for organization of information”, Dokl. Akad. Nauk SSSR, 146:2 (1962),  263–266  mathnet  mathscinet
1959
33. E. M. Landis, “Some questions in the qualitative theory of elliptic and parabolic equations”, Uspekhi Mat. Nauk, 14:1(85) (1959),  21–85  mathnet  mathscinet  zmath
1958
34. E. M. Landis, “Relationship between the growth of the solution of a parabolic equation and the number of its sign alternations”, Dokl. Akad. Nauk SSSR, 123:5 (1958),  787–790  mathnet  mathscinet  zmath
35. E. M. Landis, “Relationship between the growth of the solution of an elliptical equation and the number of its sign alternations”, Dokl. Akad. Nauk SSSR, 123:4 (1958),  602–605  mathnet  mathscinet  zmath
1957
36. E. M. Landis, I. G. Petrovskii, “On the number of limit cycles of equation $\frac{dy}{dx}=\frac{P(x,y)}{Q(x,y)}$, in which $P$ and $Q$ are polynomials of degree $n$”, Dokl. Akad. Nauk SSSR, 113:4 (1957),  748–751  mathnet  mathscinet  zmath
37. E. M. Landis, “О длине кривой”, Mat. Pros., Ser. 2, 1 (1957),  33–44  mathnet
38. E. M. Landis, I. G. Petrovskii, “On the number of limit cycles of the equation $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials”, Mat. Sb. (N.S.), 43(85):2 (1957),  149–168  mathnet  mathscinet  zmath
1955
39. I. G. Petrovskii, E. M. Landis, “On the number of limit cycles of the equation $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials of 2nd degree”, Mat. Sb. (N.S.), 37(79):2 (1955),  209–250  mathnet  mathscinet  zmath
1950
40. E. M. Landis, “An example of nonuniqueness of solution of Cauchy's problem for a system of the form $\displaystyle\frac{\partial u_i}{\partial t}=\sum_jA_{ij}\frac{\partial u_j}{\partial x}+\sum_jB_{ij}u_j+f_i$ $(i,j=1,2)$”, Mat. Sb. (N.S.), 27(69):2 (1950),  319–323  mathnet  mathscinet  zmath

2001
41. E. M. Landis, I. M. Yaglom, “About Aleksandr Semenovich Kronrod”, Uspekhi Mat. Nauk, 56:5(341) (2001),  191–201  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:5 (2001), 993–1007  isi
1994
42. O. A. Oleinik, È. A. Tikhonova, I. V. Gaishun, D. M. Grobman, N. A. Izobov, E. M. Landis, V. M. Millionshchikov, A. F. Filippov, “Boris Fedorovich Bylov”, Differ. Uravn., 30:3 (1994),  542–546  mathnet  mathscinet; Differ. Equ., 30:3 (1994), 505–508
43. T. D. Venttsel', V. A. Kondrat'ev, E. M. Landis, O. A. Oleinik, N. Kh. Rozov, “Anatolii Sergeevich Kalashnikov (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 49:4(298) (1994),  189–190  mathnet  mathscinet; Russian Math. Surveys, 49:4 (1994), 193–195  isi
1987
44. M. I. Vishik, E. M. Landis, S. G. Mikhlin, O. A. Oleinik, I. V. Skripnik, “Aleksandr Ivanovich Koshelev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  225–226  mathnet  mathscinet; Russian Math. Surveys, 42:5 (1987), 185–186  isi
1978
45. B. R. Vainberg, V. A. Kondrat'ev, E. M. Landis, O. A. Oleinik, S. L. Sobolev, “Samarii Aleksandrovich Gal'pern (obituary)”, Uspekhi Mat. Nauk, 33:1(199) (1978),  195–197  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:1 (1978), 179–182
1975
46. P. S. Aleksandrov, E. M. Landis, O. A. Oleinik, “Samarii Aleksandrovich Gal'pern (on his seventieth birthday)”, Uspekhi Mat. Nauk, 30:1(181) (1975),  267–272  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:1 (1975), 203–208
1971
47. S. L. Sobolev, S. A. Gal'pern, E. M. Landis, “Ivan Georgevič Petrovskiǐ (On his seventieth birthday)”, Differ. Uravn., 7:3 (1971),  553–564  mathnet  mathscinet  zmath
1970
48. O. N. Golovin, G. M. Zhislin, A. S. Kronrod, E. M. Landis, L. A. Lyusternik, G. E. Shilov, “Aleksandr Grigor'evich Sigalov (obituary)”, Uspekhi Mat. Nauk, 25:5(155) (1970),  227–234  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:5 (1970), 225–232
1967
49. E. M. Landis, I. G. Petrovskii, “Letter to the Editors”, Mat. Sb. (N.S.), 73(115):1 (1967),  160  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:1 (1967), 141
1959
50. I. G. Petrovskii, E. M. Landis, “Corrections to the articles “On the number of limit cycles of the equations $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials of $2$nd degree” and “On the number of limit cycles of the equation $\dfrac{dy}{dx}=\dfrac{P(x,y)}{Q(x,y)}$, where $P$ and $Q$ are polynomials””, Mat. Sb. (N.S.), 48(90):2 (1959),  253–255  mathnet  mathscinet  zmath
1957
51. E. M. Landis, “И. Г. Петровский и Е. М. Ландис. Число предельных циклов дифференциального уравнения $\frac{dy}{dx}=\frac{P_2(x,y)}{Q_2(x,y)}$”, Mat. Pros., Ser. 2, 1 (1957),  213–214  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020